# SDR AALA20090609TUL48

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,476 hours, 29,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP HAS CORROSION BENEATH AFT GIRT BAR FITTING.  INSTALLED DOUBLER ON LEFT CUSP UNDER AFT GIRT BAR BRACKET STA 1166 PER AARD 53-20-00-16.
